Alert archive / California / Wind Advisories in 2009

Wind Advisory 16, NWS San Diego, CA

April 15, 2009Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Apr 15, 2009, 1:05 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Apr 15, 2009, 11:00 AM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2009, 1:05 AM PDT (08:05 UTC)
In effect from
Apr 15, 2009, 11:00 AM PDT
Expired
Apr 15, 2009, 8:09 PM PDT
In force
9 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 8.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2009-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2009-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 150805
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
105 AM PDT WED APR 15 2009

CAZ042-043-048-050-057-150915-
/O.CAN.KSGX.WI.Y.0015.000000T0000Z-090415T0900Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
105 AM PDT WED APR 15 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

$$

CAZ058-151615-
/O.NEW.KSGX.WI.Y.0016.090415T1800Z-090416T0400Z/
/O.CON.KSGX.HW.W.0006.000000T0000Z-090415T1800Z/
/O.CON.KSGX.FG.Y.0007.000000T0000Z-090415T1500Z/
SAN DIEGO COUNTY MOUNTAINS-
105 AM PDT WED APR 15 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT
THIS EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM
PDT THIS MORNING. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL
8 AM PDT THIS MORNING. 

A DEEP MARINE LAYER WILL BRING AREAS OF DENSE FOG...INCLUDING AREAS
NEAR JULIAN...PALOMAR MOUNTAIN AND PINE VALLEY. VISIBILITIES WILL
LOCALLY BE BELOW 100 FEET. THIS WILL IMPACT TRAFFIC ALONG
INTERSTATE 8 AND HIGHWAYS 78 AND 79.

STRONG WEST WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO 65 MPH WILL
CONTINUE THIS MORNING. STRONGEST WINDS WILL BE OVER THE CRESTS
AND ON THE DESERT SLOPES...INCLUDING ALONG HIGHWAY 78 EAST OF
JULIAN AND HIGHWAY S-22 NEAR RANCHITA. THE WINDS WILL WEAKEN
THIS AFTERNOON AS THE LOW PRESSURE SYSTEM MOVES EAST TOWARDS THE
ROCKY MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-056-060>062-151615-
/O.NEW.KSGX.WI.Y.0016.090415T1800Z-090416T0400Z/
/O.CON.KSGX.HW.W.0006.000000T0000Z-090415T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
105 AM PDT WED APR 15 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT
THIS EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM
PDT THIS MORNING. 

STRONG WINDS OF 25 TO 40 MPH WITH LOCAL GUSTS TO AROUND 65 MPH
WILL OCCUR THIS MORNING. STRONGEST GUSTS WILL BE OVER THE DESERT
FOOTHILLS AND SLOPES OF THE MOUNTAINS...ESPECIALLY IN SAN
BERNARDINO COUNTY...AND THROUGH THE BANNING PASS ALONG INTERSTATE
10. THE WINDS WILL WEAKEN THIS AFTERNOON AS THE LOW PRESSURE
SYSTEM MOVES EAST TOWARDS THE ROCKY MOUNTAINS. THE WINDS WILL
RESULT IN AREAS OF REDUCED VISIBILITY DUE TO BLOWING DUST IN THE
DESERTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MACKECHNIE
3 follow-up statements
000 
WWUS76 KSGX 151455
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
755 AM PDT WED APR 15 2009

CAZ058-151800-
/O.EXP.KSGX.FG.Y.0007.000000T0000Z-090415T1500Z/
/O.CON.KSGX.HW.W.0006.000000T0000Z-090415T1800Z/
/O.CON.KSGX.WI.Y.0016.090415T1800Z-090416T0400Z/
SAN DIEGO COUNTY MOUNTAINS-
755 AM PDT WED APR 15 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING...
...DENSE FOG ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

THE DENSE FOG ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. A
HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING.
A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
PDT THIS EVENING. 

THE MARINE LAYER CLOUDS AND FOG ARE BURNING OFF AND VISIBILITIES
ARE STEADILY IMPROVING.

STRONG WEST WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO 65 MPH WILL
CONTINUE THIS MORNING. STRONGEST WINDS WILL BE OVER THE CRESTS AND
ON THE DESERT SLOPES...INCLUDING ALONG HIGHWAY 78 EAST OF JULIAN
AND HIGHWAY S-22 NEAR RANCHITA. THE WINDS WILL WEAKEN THIS
AFTERNOON AS THE LOW PRESSURE SYSTEM MOVES EAST...BUT GUSTS UP TO
45 MPH WILL STILL BE POSSIBLE INTO THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-056-060>062-151800-
/O.CON.KSGX.HW.W.0006.000000T0000Z-090415T1800Z/
/O.CON.KSGX.WI.Y.0016.090415T1800Z-090416T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
755 AM PDT WED APR 15 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 9 PM PDT THIS EVENING. 

STRONG WINDS OF 25 TO 40 MPH WITH LOCAL GUSTS TO AROUND 65 MPH
WILL OCCUR THIS MORNING. STRONGEST GUSTS WILL BE OVER THE DESERT
FOOTHILLS AND SLOPES OF THE MOUNTAINS...ESPECIALLY IN SAN
BERNARDINO COUNTY...AND THROUGH THE BANNING PASS ALONG INTERSTATE
10. THE WINDS WILL WEAKEN THIS AFTERNOON AS THE LOW PRESSURE
SYSTEM MOVES EAST...BUT GUSTS UP TO 45 MPH WILL STILL BE POSSIBLE
INTO THIS EVENING. THE WINDS WILL RESULT IN AREAS OF REDUCED
VISIBILITY DUE TO BLOWING DUST IN THE DESERTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS76 KSGX 151753
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1053 AM PDT WED APR 15 2009

CAZ055-056-058-060>062-160400-
/O.EXP.KSGX.HW.W.0006.000000T0000Z-090415T1800Z/
/O.CON.KSGX.WI.Y.0016.090415T1800Z-090416T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1053 AM PDT WED APR 15 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...HIGH WIND WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 


THE WINDS ARE DECREASING...BUT STRONG WINDS OF 25 TO 35 MPH WITH
GUSTS TO 45 MPH WILL CONTINUE INTO THIS EVENING. THE STRONGEST
GUSTS WILL BE OVER THE DESERT FOOTHILLS AND SLOPES OF THE
MOUNTAINS...ESPECIALLY IN SAN BERNARDINO COUNTY...AND THROUGH THE
BANNING PASS ALONG INTERSTATE 10. THE WINDS WILL CONTINUE TO
WEAKEN THIS EVENING AND TONIGHT AS THE LOW PRESSURE SYSTEM MOVES
EAST. THE WINDS WILL RESULT IN AREAS OF REDUCED VISIBILITY DUE TO
BLOWING DUST IN THE DESERTS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS76 KSGX 160309
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
809 PM PDT WED APR 15 2009

...WIND ADVISORY CANCELLED FOR THE MOUNTAINS AND DESERTS...

.WINDS WERE DIMINISHING THIS EVENING AND LOW PRESSURE WAS MOVING
EAST OUT OF THE REGION. LOCALLY BREEZY CONDITIONS WILL STILL
OCCUR THIS EVENING ALONG THE DESERT SLOPES OF THE MOUNTAINS...BUT
EVEN THERE...WINDS WILL BE MOSTLY 15 TO 20 MPH WITH GUSTS TO NEAR
30 MPH.

CAZ055-056-058-060>062-160415-
/O.CAN.KSGX.WI.Y.0016.000000T0000Z-090416T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
809 PM PDT WED APR 15 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL CONTINUE TO DIMINISH OVERNIGHT WITH MOST WIND GUSTS
LESS THAN 30 MPH.

$$

MAXWELL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 15, 1:00 AM PDT, 5 minutes earlier.

Area forecast discussion, Apr 15, 1:00 AM PDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
100 AM PDT WED APR 15 2009

.SYNOPSIS...STRONG LOW PRESSURE OVER THE GREAT BASIN WILL CONTINUE
TO BRING STRONG GUSTY WINDS...ISOLATED LIGHT SHOWERS AND PATCHY
DENSE MOUNTAIN FOG THIS MORNING. THE WINDS WILL GRADUALLY WEAKEN
TODAY BUT REMAIN MODERATELY STRONG ESPECIALLY IN THE DESERTS.
TEMPERATURES WILL BE UNSEASONABLY COOL TODAY...THEN HIGH PRESSURE
ALOFT WILL BRING A WARMING TREND THE REST OF THE WEEK...AND THE
WEEKEND WILL BE FAIR AND QUITE WARM IN MOST AREAS.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

A STRONG 990 MB SURFACE LOW AND A COLD 536 DM UPPER LOW OVER THE
GREAT BASIN WILL CONTINUE TO BRING STRONG GUSTY WEST WINDS AND COOL
TEMPS TODAY WITH TEMPS 15 DEG BELOW NORMAL. COLD...WINDY AND FOGGY
IN THE MOUNTAINS. WARMING TREND THU THROUGH THE WEEKEND AS HIGH
PRESSURE ALOFT FORMS OVER CALIFORNIA AND WEAK OFFSHORE FLOW
PREVAILS. TEMPS SHOULD BE ABOVE NORMAL BY FRI WITH VALLEYS AND
DESERTS IN THE 90S OVER THE WEEKEND. THE WARM PATTERN SHOULD
CONTINUE INTO EARLY NEXT WEEK.

&&

.AVIATION...
150800Z...STRONG GUSTY WINDS WILL WEAKEN EARLY THIS MORNING BUT
INCREASE AGAIN LATER THIS MORNING THROUGH AFTERNOON...THEN WINDS
WILL BE GOING DOWN TONIGHT. CLOUDS MOSTLY DISSIPATING FROM ORANGE
COUNTY AND SAN BERNARDINO AND RIVERSIDE COUNTIES. BROKEN TO OVERCAST
CLOUDS MAINLY ALONG THE MOUNTAINS AND SAN DIEGO COUNTY. BASES MOSTLY
3500 FT OR HIGHER...LOCALLY 2500 FT. VSBY ABOVE 7SM. BLOWING DUST
AND SAND IN THE DESERTS WITH OCCASIONAL VSBY BELOW 3SM. EXPECT
MOSTLY CLEAR SKIES BY 17Z WITH AREAS OF BROKEN STRATOCU IN
SAN DIEGO COUNTY POSSIBLE TODAY.

.MARINE...
150800Z...STRONG GUSTY WINDS WILL WEAKEN EARLY THIS MORNING BUT
INCREASE AGAIN LATER THIS MORNING THROUGH AFTERNOON...THEN WINDS
WILL BE DYING OUT TONIGHT THROUGH EARLY THURSDAY MORNING. GALE FORCE
WINDS IN THE OUTER WATERS EXPECTED UNTIL EARLY THIS MORNING WITH
SMALL CRAFT CONDITIONS UNTIL EARLY THURSDAY MORNING. SMALL CRAFT
CONDITIONS IN THE INNER WATERS THROUGH EARLY TONIGHT. LARGE
NORTHWEST WIND SWELL WILL MOVE THROUGH THE WEST PART OF THE OUTER
WATERS TODAY AND TONIGHT. HAZARDOUS SEAS WILL CONTINUE THROUGH
TONIGHT.

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WARNING FOR MTNS/DESERTS UNTIL 11 AM...
WIND ADVISORY FOR MTNS/DESERT FROM 11 AM TO 9 PM...
SEE LAXNPWSGX.

DENSE FOG ADVISORY FOR SAN DIEGO COUNTY MTNS UNTIL 8 AM WED...
SEE LAXNPWSGX.

SMALL CRAFT ADVISORY FOR INNER AND OUTER WATERS THROUGH TONIGHT...
SEE LAXMWWSGX.

&&

PUBLIC...MACKECHNIE
AVIATION/MARINE...WHITLOW
Hazardous weather outlook, Apr 14, 5:40 PM PDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
540 PM PDT TUE APR 14 2009

CAZ042-043-048-050-055-056-057-058-060-061-062-151200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
540 PM PDT TUE APR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR
ALL OF EXTREME SOUTHWESTERN CALIFORNIA.

A PASSING UPPER LEVEL TROUGH OF LOW PRESSURE WILL BRING STRONG GUSTY
WEST WINDS TONIGHT AND WEDNESDAY ACROSS SOUTHWESTERN CALIFORNIA AND
COASTAL WATERS. SCATTERED LIGHT SHOWERS WILL OCCUR AS WELL AS PATCHY
DENSE FOG IN THE MOUNTAINS.

.DAY ONE...TONIGHT

* HIGH WIND WARNING IN EFFECT FOR THE MOUNTAINS AND DESERTS
* WIND ADVISORY IN EFFECT FOR THE COASTS AND VALLEYS
* GALE WARNING FOR THE OUTER COASTAL WATERS
* SMALL CRAFT ADVISORY FOR THE INNER WATERS
* DENSE FOG ADVISORY FOR THE SAN DIEGO COUNTY MOUNTAINS
* ABOVE NORMAL SURF WILL CAUSE AN INCREASED RIP CURRENT THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

* HIGH WIND WARNING IN EFFECT THROUGH WEDNESDAY MORNING FOR
  THE MOUNTAINS AND DESERTS.
* SMALL CRAFT ADVISORY THROUGH WEDNESDAY NIGHT FOR THE COASTAL WATERS
* ABOVE NORMAL SURF WILL CAUSE AN INCREASED RIP CURRENT THREAT
  THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

MAXWELL

In the hours before

Local storm report, Apr 14, 7:54 PM PDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
754 PM PDT TUE APR 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     NON-TSTM WND DMG 7 SE LUCERNE VALLEY     34.37N 116.87W
04/14/2009                   SAN BERNARDINO     CA   TRAINED SPOTTER

            SW 45-50 GUSTING TO 78MPH CONTINUE. 2 POWER POLES ON HIS
            STREET HAVE BEEN KNOCKED SIDE WAYS. SHINGLES FROM HIS
            ROOF CONTINUE TO BE BLOWN OFF.

&&

NMISLA

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 5:15 PM PDTDense Fog AdvisorySGXSan Diego15 hr

Nearby

Wind Advisories in California, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.